Alert archive / Wyoming / Tornado Warnings in 2019
Tornado Warning 35, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Sep 10, 2019, 4:58 PM MDT for Goshen County, Platte County, Wyoming. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2019, 4:58 PM MDT (22:58 UTC)
- Expired
- Sep 10, 2019, 5:30 PM MDT
- In force
- 32 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.5 in
Counties Goshen County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 71 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 4:58 PM MDT | TORNADO | 5 E Chugwater, WY | ROPE TORNADO OBSERVED |
| Sep 10, 5:05 PM MDT | TORNADO | 15 W Hawk Springs, WY | REPORT FROM SPOTTER RELAYED FROM YODEREM VIA WYOLINK. |
| Sep 10, 5:05 PM MDT | TORNADO | 15 Wsw Hawk Springs, WY | REPORT FROM SPOTTER RELAYED FROM YODEREM VIA WYOLINK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 10, 1:53 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.0 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 884 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.0
The text
As transmitted.
516
WFUS55 KCYS 102258
TORCYS
WYC015-031-102330-
/O.NEW.KCYS.TO.W.0035.190910T2258Z-190910T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
458 PM MDT Tue Sep 10 2019
The National Weather Service in Cheyenne has issued a
* Tornado Warning for...
Southwestern Goshen County in southeastern Wyoming...
Southeastern Platte County in southeastern Wyoming...
* Until 530 PM MDT.
* At 457 PM MDT, a confirmed tornado was located 2 miles east of
Chugwater, or 24 miles southeast of Wheatland, moving northeast at
15 mph.
HAZARD...Damaging tornado and ping pong ball size hail.
SOURCE...Emergency Management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southwestern Goshen and southeastern Platte Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4170 10473 4179 10479 4197 10450 4172 10434
TIME...MOT...LOC 2257Z 246DEG 15KT 4176 10469
TORNADO...OBSERVED
HAIL...1.50IN
$$
Brothers2 follow-up statements
847
WWUS55 KCYS 102312
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
512 PM MDT Tue Sep 10 2019
WYC031-102321-
/O.CAN.KCYS.TO.W.0035.000000T0000Z-190910T2330Z/
Platte WY-
512 PM MDT Tue Sep 10 2019
...THE TORNADO WARNING FOR SOUTHEASTERN PLATTE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area in Platte County. Therefore, the warning has been
cancelled.
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Wyoming.
LAT...LON 4172 10465 4186 10465 4195 10449 4173 10435
TIME...MOT...LOC 2311Z 246DEG 15KT 4179 10461
$$
WYC015-102330-
/O.CON.KCYS.TO.W.0035.000000T0000Z-190910T2330Z/
Goshen WY-
512 PM MDT Tue Sep 10 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR
SOUTHWESTERN GOSHEN COUNTY...
At 511 PM MDT, a severe thunderstorm capable of producing a tornado
was located 10 miles east of Chugwater, or 25 miles southeast of
Wheatland, moving northeast at 15 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Goshen County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4172 10465 4186 10465 4195 10449 4173 10435
TIME...MOT...LOC 2311Z 246DEG 15KT 4179 10461
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
Brothers215
WWUS55 KCYS 102326
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
526 PM MDT Tue Sep 10 2019
WYC015-102335-
/O.EXP.KCYS.TO.W.0035.000000T0000Z-190910T2330Z/
Goshen WY-
526 PM MDT Tue Sep 10 2019
...THE TORNADO WARNING FOR SOUTHWESTERN GOSHEN COUNTY WILL EXPIRE AT
530 PM MDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Wyoming.
LAT...LON 4172 10465 4186 10465 4195 10449 4173 10435
TIME...MOT...LOC 2325Z 270DEG 15KT 4181 10455
$$
BrothersWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Sep 10, 2:03 PM MDT, 2 hours 55 minutes earlier.
Area forecast discussion, Sep 10, 2:03 PM MDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
203 PM MDT Tue Sep 10 2019
.UPDATE...
Issued at 200 PM MDT Tue Sep 10 2019
Tornado Watch in effect for Converse, Niobrara, Goshen, and Platte
Counties in Wyoming and Sioux, Dawes, Box Butte, Scotts Bluff, and
Morrill Counties in Nebraska till 9 PM MDT.
UPDATE Issued at 1228 PM MDT Tue Sep 10 2019
Increased overall POP and QPF fields based on the high-res
guidance to cover the threat of severe weather this afternoon and
the enhanced risk for portions of Dawes and Box Butte Counties in
NE. Given the model solutions suggesting strong CAPE, helicity and
shear profiles, the threat of large hail up to baseballs, wind
gusts over 70 mph, and a few tornadoes.
In addition to the severe threat this afternoon/evening, bumped
down overnight temps for the next several days with fairly
widespread sub-freezing temps across the Snowy Range to warrant
issuing a Freeze Watch for Wednesday evening through Thursday
morning. Similar conditions will be expected again Thursday night
and Friday morning for the Snowy Range. Average dates for first
fall freeze for much of the Snowy Range are from early August
through early September so generally speaking we are right on
track with first fall freeze potential for this year.
&&
.SHORT TERM...(Today through Thursday)
Issued at 430 AM MDT Tue Sep 10 2019
Active weather pattern through the middle of this week with
thunderstorm activity initiating a little past midnight further
south across Colorado last night. As for now, current KCYS radar
loop shows three strong to severe thunderstorms already pushing
northward across the area early this morning. Hail has already
been reported with a few of these storms as they quickly track
northward at 30 to 35 mph. This is likely in response to a small
but vigorous shortwave aloft which is embedded in the mean
southwest flow. In addition, there is evidence of a jet couplet
lifting northeast across the eastern plains. Regardless, any small
scale dynamic lift seems to be sufficient to overcome the
relatively low dewpoints in the upper 30s to mid 40s across the
region. Expect the convection early this morning to gradually
taper off in a few hours. However, if this convection lingers much
past sunrise will then be concerned with the lack of available
instability into the afternoon, but do not expect that to happen
thus far.
Busy day today with a models continuing to show a good risk for
severe weather as a pair of shortwave troughs impact the area.
SPC outlook currently has east central Wyoming and most of the
Nebraska panhandle in Slight Risk with Sioux, Box Butte, and
Dawes Counties in Enhanced Risk for severe thunderstorms today.
This is pretty rare for early to middle September, but model
soundings continue to show plenty of instability and shear,
especially across western Nebraska into this evening. MLCAPE
values continue to trend higher compared to yesterday with values
now between 2500 to 3000 j/kg. Shear will be plentiful, including
low level shear as what appears to be a low level jet
strengthening through noon today across the high plains. Damaging
winds and large hail appear to be the primary threats, with flash
flooding (see Hydro discussion below) and even a few tornadoes
being the secondary threat. Low level shear and low level CAPE
appear sufficient for a few tornadoes in the area. However, models
can not quite pin point where these tornadoes are most likely to
occur, mainly because LCL's will initially be over 5000 feet AGL.
However, a lee side low is expected to develop to the south, and
this may be enough to result in increasing southeast winds and
better moisture advection near the surface. With plentiful CAPE
and high lapse rates in the hail growth region, can not rule out
a few storms containing very large hail over 2 inches in diameter.
Please note that hail this large is very rare for September.
After mesoscale analysis and high res model initialization this
morning, it appears severe storms will begin to develop around 2
PM along the I-25 corridor between Douglas and Cheyenne. These
storms will then lift northeast with additional development
expected ahead of the main line between 4 to 7 PM. Then, another
strong line of thunderstorms may push southeast ahead of an
outflow boundary across Niobrara and Converse county, which is
where the damaging winds may originate. Although most of the I-80
corridor is under general risk, or barely marginal risk for
severe storms, models are showing a pretty strong outflow boundary
and line of storms lifting northward out of Colorado later this
evening which may impact the I-80 corridor. Will brief the next
shift accordingly.
Models all show the main upper level trough pushing eastward
across Wyoming on Wednesday. This system will have good dynamic
forcing including excellent jet dynamics aloft. Although the
threat of strong to severe thunderstorms will be lower, expect
several lines of showers and thunderstorms to develop and lift
northeast while they propagate eastward ahead of the trough and
associated cold front. Could see some decent rainfall amounts as
this front moves through the area with most models indicating
around one half inch to one inch of rain. However, each model
differs on the location of this rainfall. In addition, some
colder air will push south into Wyoming behind the main upper
level low as it moves into the Dakotas Wednesday night. Currently,
expect rain to mix with and gradually change over the snow over
elevations of 9500 feet in the Sierra Madre and Snowy Range. A few
models show decent upslope north to northwest winds, which may
result in some light snow accumulations above 10000 feet. With
this cooler air pushing across the rest of the area, temperatures
will be below normal on Thursday with areas east of I-25
struggling to reach 60 degrees during the day. Highs will range in
the middle 60s to low 70s across the lower elevations east of
I-25 Thursday afternoon.
.LONG TERM...(Friday through next Monday)
Issued at 334 AM MDT Tue Sep 10 2019
Friday-Monday...Zonal flow aloft prevails Friday and Saturday, with
the flow aloft turning southwest for Sunday and Monday. High
temperatures will continue a warming trend Friday through Sunday as
700 mb temperatures climb, and then remain warm for Monday as well.
Limited low and mid level moisture Friday through Sunday will likely
keep it dry. Moisture will increase slightly for Monday, helping to
produce isolated afternoon and evening showers and thunderstorms.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1147 AM MDT Tue Sep 10 2019
Severe thunderstorms are the story for this afternoon across all
sites. Hail and damaging winds are the primary concerns but
tornadoes cannot be ruled out in the northern Nebraska Panhandle.
In areas of thunderstorms ceilings and visibilities could drop
down to MVFR and potentially IFR criteria. These storms will taper
off by 4Z. Fog will then be possible in the early morning hours in
our Nebraska sites. It will dissipate by 15Z.
&&
.FIRE WEATHER...
Issued at 1228 PM MDT Tue Sep 10 2019
With chances for wetting rain today and Wednesday, fire weather
concerns will remain low. Cooler temperatures for next few
overnights particularly Thursday and Friday morning with the
highest terrain seeing below freezing temperatures. A freeze watch
is in effect for Wednesday night through Thursday morning for the
Snowy Range forecast zone with forecasted temps dropping below
freezing. Winds will be on the increase Thursday with wind prone
areas on I-25 gusting up to 50 mph. Warmer and drier weather expected
by this weekend with Fire Weather concerns increasing into Sunday.
&&
.HYDROLOGY...
Issued at 334 AM MDT Tue Sep 10 2019
There is a slight risk for flash flooding across far east central
Wyoming, well east of Interstate 25, and most of the northern and
central Nebraska panhandle. Although storms should move
relatively fast across the area today, storms will produce very
heavy rainfall and may train over the same areas. Will consider
issuing a Flash Flood Watch this morning, but models are
struggling with the placement of the storms at this time.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Freeze Watch from Wednesday evening through Thursday morning for
WYZ114.
NE...None.
&&
UPDATE...WM
SHORT TERM...TJT
LONG TERM...RUBIN
AVIATION...CW
FIRE WEATHER...WM
HYDROLOGY...TJTHazardous weather outlook, Sep 10, 2:05 PM MDT, 2 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 205 PM MDT Tue Sep 10 2019 NEZ020-054-055-WYZ103>106-109>119-112015- Banner-Kimball-Cheyenne-North Laramie Range- Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Laramie Range and Southwest Platte County- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 205 PM MDT Tue Sep 10 2019 This hazardous weather outlook is for portions of western Nebraska...south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Widely scattered afternoon and evening thunderstorms are forecast across most of southeast Wyoming Tuesday and Wednesday. Severe weather appears unlikely at this time, but some storms may contain small hail and gusty winds. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Scattered to numerous thunderstorms are expected on Wednesday. Some accumulating snow is possible in the higher mountains above 10,000 feet late Wednesday night and Thursday morning. .Spotter information statement... Spotters are encouraged to report any hail or wind damage from thunderstorms to law enforcement and the Cheyenne, Wyoming National Weather Service. NEZ002-003-019-021-095-096-WYZ101-102-107-108-112015- Dawes-Box Butte-Scotts Bluff-Morrill-North Sioux-South Sioux- Converse County Lower Elevations-Niobrara County- East Platte County-Goshen County- 205 PM MDT Tue Sep 10 2019 This hazardous weather outlook is for portions of western Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT Tornado Watch in effect till 9 PM MDT. There is a risk for scattered severe thunderstorms today across eastern Wyoming and most of western Nebraska. Thunderstorms will develop along Interstate 25 during the afternoon and track northeast. These thunderstorms may contain large hail, very heavy rainfall, and damaging winds. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Scattered to numerous thunderstorms are forecast for Wednesday. A few of these thunderstorms may become strong and contain small hail, frequent lightning, and gusty winds. .Spotter information statement... Spotters to be activated to report any funnel cloud, tornado, hail, and thunderstorm wind to law enforcement and the National Weather Service Office in Cheyenne, Wyoming.
In the hours before
Local storm report, Sep 10, 4:22 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
422 PM MDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM TORNADO 15 NNW LINGLE 42.34N 104.46W
09/10/2019 GOSHEN WY STORM CHASER
WEDGE TORNADO
&&
REMANUELLocal storm report, Sep 10, 4:31 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
431 PM MDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL 12 N LINGLE 42.31N 104.35W
09/10/2019 E2.50 INCH GOSHEN WY EMERGENCY MNGR
HAIL UP TO TENNIS BALL SIZE ON US HIGHWAY 85.
&&
REMANUELLocal storm report, Sep 10, 4:34 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
434 PM MDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TORNADO 14 N LINGLE 42.34N 104.35W
09/10/2019 GOSHEN WY STORM CHASER
TORNADO WEST OF HIGHWAY 85.
&&
REMANUELLocal storm report, Sep 10, 4:36 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
436 PM MDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TORNADO 13 NE LINGLE 42.27N 104.17W
09/10/2019 GOSHEN WY STORM CHASER
TORNADO NOW EAST OF HIGHWAY 85.
&&
REMANUELLocal storm report, Sep 10, 4:49 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
449 PM MDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TORNADO 13 NNE LINGLE 42.31N 104.25W
09/10/2019 GOSHEN WY STORM CHASER
TORNADO NOW EAST OF HIGHWAY 85.
&&
GCLAYCOMLocal storm report, Sep 10, 4:50 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
450 PM MDT TUE SEP 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TORNADO 13 N TORRINGTON 42.26N 104.18W
09/10/2019 GOSHEN WY TRAINED SPOTTER
&&
REMANUELThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 3:07 AM MDT | Special Weather Statement | CYS | Laramie | 38 min |
| Sep 10, 3:44 AM MDT | Special Weather Statement | CYS | Laramie | 46 min |
| Sep 10, 4:26 AM MDT | Special Weather Statement | CYS | Goshen | 49 min |
| Sep 10, 5:06 AM MDT | Severe Thunderstorm Warning | CYS | Goshen | 39 min |
| Sep 10, 11:42 AM MDT | Special Weather Statement | CYS | Converse | 48 min |
| Sep 10, 12:16 PM MDT | Freeze Watch | CYS | Albany, Carbon | 27 hr |
| Sep 10, 1:17 PM MDT | Special Weather Statement | CYS | Converse | 43 min |
| Sep 10, 1:59 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Goshen, Niobrara, Platte | 31 min |
| Sep 10, 2:09 PM MDT | Special Weather Statement | CYS | Niobrara | 51 min |
| Sep 10, 2:35 PM MDT | Special Weather Statement | CYS | Niobrara | 40 min |
| Sep 10, 2:54 PM MDT | Special Weather Statement | CYS | Goshen | 51 min |
| Sep 10, 3:01 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 29 min |
| Sep 10, 3:08 PM MDT | Tornado Warning | CYS | Goshen, Platte | 37 min |
| Sep 10, 3:37 PM MDT | Tornado Warning | CYS | Goshen | 23 min |
| Sep 10, 4:00 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 45 min |
| Sep 10, 4:11 PM MDT | Areal Flood Advisory | CYS | Goshen, Platte | 3 hr |
| Sep 10, 4:17 PM MDT | Tornado Warning | CYS | Goshen | 28 min |
| Sep 10, 4:36 PM MDT | Tornado Warning | CYS | Goshen | 39 min |
| Sep 10, 4:48 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 42 min |
| Sep 10, 5:15 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 16 min |
| Sep 10, 5:24 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 66 min |
| Sep 10, 5:35 PM MDT | Flash Flood Warning | CYS | Goshen | 100 min |
| Sep 10, 5:41 PM MDT | Tornado Warning | CYS | Goshen | 19 min |
| Sep 10, 5:59 PM MDT | Tornado Warning | CYS | Goshen | 31 min |
Nearby
Tornado Warnings in Wyoming, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.